Some problems of inference about Markov sequences with exponential type transition densities

Adke, S. R., Swamy, R. J. R. . Journal of the Indian Statistical Association 1979. 17 :173-188

Locate this article in:

Bibtex

@article{CIS-33232,
  Author = {Adke, S. R. and Swamy, R. J. R.},
  Title = {Some problems of inference about Markov sequences with exponential type transition densities},
  Journal = {Journal of the Indian Statistical Association},
  Volume = {17},
  Year = {1979},
  Pages = {173--188},
  Keywords = {}
}

Similar articles